MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/179/080
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device's probe and the balloon gauge were checked for re-inflation.In the morning, there was doubt about the deflation, several manometers were used for testing, all showing the same result of deflation.Decision of the anesthetist doctor was to re-intubate the patient.During visual inspection, small air bubbles were seen.After cleaning of the device in a bath and inflating the balloon, air bubbles were again observed at the junction between the tube and the balloon, confirming a leak.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
D9: device received on 12/10/2025.H3: the device was received for evaluation.A lot history review could not be conducted because no lot number(s) was/were identified.Visual and functional test were performed, and the complaint of leakage was confirmed.A leak was observed from the cuff weld seam.The probable cause was due to a welding error during manufacturing in tijuana.
 
Additional Manufacturer Narrative
H4, d2b: correction.

Brand Name
PORTEX ENDOTRACHEAL TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23633839
Report Number3012307300-2025-12812
Device Sequence Number9336767
Product Code BTR
UDI-Device Identifier15019315022142
UDI-Public(01)15019315022142
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/179/080
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/06/2026
02/27/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/09/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight52 KG